# SDR AALA20100429TUL06

- Difficulty date: April 13, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER FITTING CASTING HAS CRACKS.  SPOILER CASTING REPLACED PER EA MD80 51-010298 REV C, BOEING DRAWING SR095700010, AARD 57-20-00-13.
